# SDR ASOA01269

- Difficulty date: December 3, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE RIGHT WING UPPER EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT BULB FROM THE RIGHT WING UPPER EMERGENCY LIGHT ASSEMBLY.   OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
